Genuine branded medication
Private and confidential
No hidden fees
Discreet next day delivery
ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage
Order Within : 0
Paramol Tablets are for the short term treatment of acute moderate pain which is not relieved paracetamol, ibuprofen and aspirin alone. Paramol is suitable for symptoms such as: Headache, migraine, period pain, toothache and other dental pain, backache, muscular and joint aches and pains and neuralgia.
It is important not to take Paramol for more than three days as it can cause addiction and in cases such as a headache, make them worse.
Ingredients: Paracetamol 500mg and dihydrocodeine tartrate 7.64mg
Dose: For adults and children over 12 years: One or two Paramol tablets may be taken every four to six hours.
Do not take more than eight tablets in any 24 hour period.
|Paramol-Tablets-12||12 tablets||£ 3.59|
|Paramol-Tablets-24||24 tablets||£ 6.39|
|Paramol-Tablets-32||32 tablets||£ 7.19|
Quick turnaround on all orders
Same day dispatch with multiple couriers.
100% plain and secure delivery